# SDR SWAA2013110521973

- Difficulty date: October 13, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FITTING CRACKED AT BS 294.5, STRINGER 8R.  R & R FITTING IAW SRM & DRAWING.
